University Of Tasmania
Browse

File(s) under permanent embargo

Notes on Markov embedding

journal contribution
posted on 2023-05-20, 22:46 authored by Baake, M, Jeremy SumnerJeremy Sumner
The representation problem of finite-dimensional Markov matrices in Markov semigroups is revisited, with emphasis on concrete criteria for matrix subclasses of theoretical or practical relevance, such as equal-input, circulant, symmetric or doubly stochastic matrices. Here, we pay special attention to various algebraic properties of the embedding problem, and discuss the connection with the centraliser of a Markov matrix.

Funding

Australian Research Council

History

Publication title

Linear Algebra and Its Applications

Volume

594

Pagination

262-299

ISSN

0024-3795

Department/School

School of Natural Sciences

Publisher

Elsevier Science Inc

Place of publication

360 Park Ave South, New York, USA, Ny, 10010-1710

Rights statement

Copyright 2020 Elsevier Inc

Repository Status

  • Restricted

Socio-economic Objectives

Expanding knowledge in the mathematical sciences